# SDR DHL9774002C

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO STRINGER AT STA 560, STRINGER TO FRAME CLIP CORRODED.  REPLACED CLIP PER SRM 51-10-1, 5 BY 1.375 BY 1.375 BY .875.
